# SDR SWAA2023020887725

- Difficulty date: January 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: NOTREPORTED
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W PANEL 661AB HAS PULLED FASTENER HOLES (MARKED)<[01] IDENTIFIED PANEL IAW SRM 57-51-01-0I-1 FIGURE 3 TABLE 3 ITEM 5  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 PAR.4 B(5)  DAMAGE TO BE REPAIRED IAW SRM 51-70-04-2R-9 AS DIRECTED BY SRM 57-51-01-2R-1 PAR.4 C TABLE 202  REMOVED DAMAGE FROM (26EA) FASTENER HOLES; ALL MEASURING 0.5' DIA; CLEANED; WITH NO CONTAMINATION NOTED IAW SRM 51-70-04-2R-9 PAR.4 A-C FIGURE 201;[02] VALIDATED APPLICABILITY OF DAMAGE TO BE REPAIRED IAW SRM 51-70-04-2R-9.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-04-2R-9;[04] APPLIED SLURRY MIXTURE OF CHOPPED FIBERS AND LAMINATING RESIN BMS8-301 CL1 LOT#JH2EAA8895 TO FASTENER HOLES; AND SET TO CURE USING HOT BONDER ID: ATS2802 DUE:10/2023 IAW SRM 51-70-04-2R-9 PAR.4 D-F;[05] CURED SLURRY; SANDED FLUSH AND CLEANED REPAIR AREAS IAW SRM 51-70-04-2R-9 PARAGRAPH 4.F-I.;[06] FABRICATED AND INSTALLED REPAIR PLIES USING BMS9-3 ST1581 LOT#1513216-1 AND BMS8-301 CL1 LOT#JH2EAA8895; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID: ATS2802 DUE:10/2023; AND SET TO CURE USING HOT BONDER ID:ATS2802 DUE:10/2023 IAW SRM 51-70-04-2R-9 PAR.4 J-M
